# SDR VNAA2019121299905

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE AT FS 280.  ANGLE CORRODED BEYOND LIMITS IAW CRJ900 SRM FIG 53-00-00-901-803. REMOVED FWD J-ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. P/N: CC670-34095-3.  NEW SERVICEABLE J-ANGLE P/N: CC670-34095-55 REQUIRES LOCATE AND DRILL. D.FIGHT 11/21/19 C/A: 2. LOCATED AND DRILLED NEW J-ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01.  NEW J-ANGLE REQUIRES INSTALL.  INSTALLED NEW SERVICEABLE J-ANGLE AT FS 280 IAW CRJ900 SRM 51-42-06-001-001-A01.
